Advice please

  1. Banned
    RippedCity's Avatar
    Join Date
    Nov 2012
    Posts
    41
    Answers
    0

    Advice please


    Hey guys some advice would be much appreciated. I did some dbol back in the day and got some small gyno from it I ran nolva and it went away like 90 percent. Then I did some epi because I heard gyno is no prob on it I pct'd with nolva and had no problem. Then about a month after pct it started flaring up and getting sensitive a bit. Maybe bad diet, excess caffeine from pre workouts... Not sure
    I just got some test e and aromasin already have nolva. I currently am taking nolva to help this gyno and its helping a bit not all the way gone but its not sensitive and really small not really noticeable. If I start a cycle soon of test e 500 mg a week and aromasin 12.5 Eod and keep the diet in check will I be fine?

  2. Registered User
    DetroitHammer's Avatar
    Stats
    6'4"  250 lbs.
    Join Date
    Sep 2008
    Age
    60
    Posts
    1,198
    Answers
    0


    I may be wrong, but once you develop gyno, you can't reverse it with an AI or a SERM. Once those ducts are established only surgery can remove them completely. I've read where guys swear that Nolva reversed their gyno, but that goes against what the clinical studies say. What I think happens is once a guy gets off AAS, after PCT, he loses mass, dries out and the appearance is that gyno went away; but it really didn't. If it's bad, then of course it won't even look normal after proper PCT. That could explain why you seem to have some unexplained sensitivity.

    Between the two, Aromasin will work better to reduce your E2 than Nolva. If you decide to go ahead with the cycle you proposed, you can reduce additional gyno from forming but you may still get swelling and sensitivity because the pathways have already been established. When you ask, "Will I be fine?" I don't think anyone can predict how your body will respond. I think you risk aggravating the condition but can mitigate some of the risk with Aromasin right away, not two weeks after you start.

    Maybe someone who had gyno can better answer your question.

    Quote Originally Posted by RippedCity View Post
    Hey guys some advice would be much appreciated. I did some dbol back in the day and got some small gyno from it I ran nolva and it went away like 90 percent. Then I did some epi because I heard gyno is no prob on it I pct'd with nolva and had no problem. Then about a month after pct it started flaring up and getting sensitive a bit. Maybe bad diet, excess caffeine from pre workouts... Not sure
    I just got some test e and aromasin already have nolva. I currently am taking nolva to help this gyno and its helping a bit not all the way gone but its not sensitive and really small not really noticeable. If I start a cycle soon of test e 500 mg a week and aromasin 12.5 Eod and keep the diet in check will I be fine?
  3. Banned
    RippedCity's Avatar
    Join Date
    Nov 2012
    Posts
    41
    Answers
    0


    Quote Originally Posted by DetroitHammer
    I may be wrong, but once you develop gyno, you can't reverse it with an AI or a SERM. Once those ducts are established only surgery can remove them completely. I've read where guys swear that Nolva reversed their gyno, but that goes against what the clinical studies say. What I think happens is once a guy gets off AAS, after PCT, he loses mass, dries out and the appearance is that gyno went away; but it really didn't. If it's bad, then of course it won't even look normal after proper PCT. That could explain why you seem to have some unexplained sensitivity.

    Between the two, Aromasin will work better to reduce your E2 than Nolva. If you decide to go ahead with the cycle you proposed, you can reduce additional gyno from forming but you may still get swelling and sensitivity because the pathways have already been established. When you ask, "Will I be fine?" I don't think anyone can predict how your body will respond. I think you risk aggravating the condition but can mitigate some of the risk with Aromasin right away, not two weeks after you start.

    Maybe someone who had gyno can better answer your question.
    Thanks for the reply bro. What I mean by fine is will it get worse because I'm prone and will aromasin 12.5 Eod prevent that. And after my cycle a 8 months ago I got a little bit of a lump behind the nip and I took 40 mg nolva and it actually reduced it. And I currently am taking 20 mg right now and it has reduced in size again. So I am skeptical about taking a steroid that Aromatase
    •   
       

  4. Registered User
    Lukef2000's Avatar
    Stats
    5'10"  200 lbs.
    Join Date
    Jul 2011
    Posts
    4,415
    Answers
    0


    Quote Originally Posted by RippedCity
    Hey guys some advice would be much appreciated. I did some dbol back in the day and got some small gyno from it I ran nolva and it went away like 90 percent. Then I did some epi because I heard gyno is no prob on it I pct'd with nolva and had no problem. Then about a month after pct it started flaring up and getting sensitive a bit. Maybe bad diet, excess caffeine from pre workouts... Not sure
    I just got some test e and aromasin already have nolva. I currently am taking nolva to help this gyno and its helping a bit not all the way gone but its not sensitive and really small not really noticeable. If I start a cycle soon of test e 500 mg a week and aromasin 12.5 Eod and keep the diet in check will I be fine?
    Well I can't speak from experience as I've never had gyno but I have read numerous threads on different forums about how letro can treat gyno symptoms. Some people swear that it's completely reversed their symptoms. I have read studies tho that state the only way to completely get rid of gyno is to have it surgically removed. Might pay to use yourself as a labrat and try it out for yourself.
  5. Registered User
    Board Sponsor
    mich29's Avatar
    Join Date
    Aug 2010
    Posts
    4,519
    Answers
    0


    depends if you have full blown or natural gyno.you can shrink it with femara but to get rid of it your have to have it removed surgically
  •   

      
     

Similar Forum Threads

  1. Looking for Cycle Advice Please
    By skeptical in forum Anabolics
    Replies: 5
    Last Post: 07-09-2004, 03:58 PM
  2. Getting back to where I was before, advice please
    By PastorofMuppets in forum Anabolics
    Replies: 8
    Last Post: 05-08-2004, 03:23 PM
  3. Side effects advice please.
    By mikeman28 in forum Anabolics
    Replies: 11
    Last Post: 04-19-2004, 12:11 AM
  4. Advice please
    By Workman in forum Weight Loss
    Replies: 38
    Last Post: 01-27-2003, 03:52 PM
  5. Protein etc. during the day Advice Please
    By gettin'old in forum Weight Loss
    Replies: 3
    Last Post: 01-23-2003, 05:25 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in